File(s) stored somewhere else

Please note: Linked content is NOT stored on Open Access Victoria University of Wellington | Te Herenga Waka and we can't guarantee its availability, quality, security or accept any liability.

A Conservative Fully Discrete Numerical Method for the Regularized Shallow Water Wave Equations

journal contribution
posted on 18.05.2021, 10:02 by Dimitrios MitsotakisDimitrios Mitsotakis, Hendrik Ranocha, David I Ketcheson, Endre Süli
No description supplied

History

Preferred citation

Mitsotakis, D., Ranocha, H., Ketcheson, D. I. & Süli, E. (2021). A Conservative Fully Discrete Numerical Method for the Regularized Shallow Water Wave Equations. SIAM Journal on Scientific Computing, 43(2), B508-B537. https://doi.org/10.1137/20m1364606

Journal title

SIAM Journal on Scientific Computing

Volume

43

Issue

2

Publication date

01/01/2021

Pagination

B508-B537

Publisher

Society for Industrial & Applied Mathematics (SIAM)

Publication status

Published

Online publication date

26/04/2021

ISSN

1064-8275

eISSN

1095-7197

Language

en